# SDR SWAA2022052603586

- Difficulty date: May 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON BS 500B BETWEEN STRINGER 24L TO 25L AT FWD CARGO COMPARTMENT 2022-231017 / [01] TOOLS USED: POWER PACK: P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER: P/N: FLUKE 87; S/N: 42180184; DUE DATE: 21-FEB-23; THERMOMETER: P/N: 42510A; S/N: 200813258; DUE DATE: 29-JUN-22.;[02] REPLACED SUPPORT ANGLE LOCATED ON BS 500B BETWEEN STRINGER 24L TO 25L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 417A2150 REV B.SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED ON BS 500B BETWEEN STRINGER 24L TO 25L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 417A2150 REV B.SEE INDIVIDUAL SIGN OFF BELOW.. RII ITEM
